# SDR F3LA200500026

- Difficulty date: June 21, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 6,738 hours, 3,298 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: ELACVB012004
- Condition: Unserviceable
- Location: Elac  1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO FAULT:  FLT/CTL ALTN LAW PROT LOST ECAM.  PERFORMED EFCS GROUND SCAN PER AMM 27-96-00-740-001.  FOUND ELAC NR 1 FAULT.  REPLACED ELAC NR 1 PER AMM 27-93-34, PB401.  PERFORMED OPS TEST OF ELAC NR 1 PER AMM 27-93-00-710-001 AND TESTED OKAY.  NO FAULTS NOTED.  PERFORMED LAND CAT III OPERATIONAL TEST PER AMM 22-97-00-710-001 AND TESTED OKAY.  AIRCRAFT CAT IIIB STATUS RETAINED.
